MAUDE Adverse Event Report: Mentor Texas MENTOR MemoryGel BOOST Breast Implant; Prosthesis, breast, noninflatable, internal, silicone gel-filled

Mentor Texas MENTOR MemoryGel BOOST Breast Implant; Prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SMPB480
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 59-year-old caucasian female patient underwent revision breast augmentation with 480cc mentor memorygel boost breast implant and experienced capsular contracture; baker grade iii on her left side; diagnosed after physical exam.The patient has consulted with the healthcare professional.As a result, the patient underwent replacement surgery with unknown gel devices on (b)(6)2026.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: left capsular contracture; baker grade iii.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2026, mentor became aware that the patient's left side implant was folded in the breast pocket due to contraction of the implant, and also mild lateral displacement of right implant was reported.Right device is still implanted and at the time of this report, mentor has received no information regarding explantation or an expected explantation date of the right side device.This supplemental medwatch report is for the patient¿s left-sided device.Right side displacement is being reported separately.Manufacturer¿s reference number pc-(b)(4).
 
Additional Manufacturer Narrative
Device problem code wrinkles/ripples (post implant) replaced with shell irregularities (post implant) since information received on september 29, 2026 indicated ¿there was a defined fold in the left implant¿ and ¿i elected to replace the implant with a new implant given.The permanent fold of the implant¿ once the implant was removed from the patient.This supplemental medwatch report is for the patient¿s left-sided device.Manufacturer¿s reference number (b)(4).

Brand Name
MENTOR MemoryGel BOOST Breast Implant
Common Device Name
Prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
+1(949)788-2078
MDR Report Key50690517
Report Number1645337-2026-09822
Device Sequence Number14934445
Product Code FTR
UDI-Device Identifier00081317026914
UDI-Public(01)00081317026914(17)300417(10)2069447
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSMPB480
Device Lot Number2069447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by Manufacturer09/15/2026
09/17/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/18/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient RaceWhite